Weak legs again

Nearly every inhaler I have been prescribed over the years make my legs feel weak shortly after using it

I asked to be prescribed the Fostair Nexthaler early this year and this has not caused the weak legs side effect in either the 100/6 or 200/6 dosage.

BUT

The new inhaler I got from the chemist yesterday is making my legs weak again.Its the same dosage ,same lot number and same expiry date as my old one.

WHY????

7 Replies
oldestnewest

you dont say how long this weakness last for after you used the inhailer..and how often you take your inhailer.... have you read up on the side effects on your inhailer to see if this one of them...

do you have any back problems... if so ask for an xray of your spine.

keep a record of when it started and how long it last for a few days and go back to see your doctor.

Reply

I was taking 1 puff of Nexthaler morning and night but now the weak leg side effect has returned I will go back to taking it just before I go to bed.

The leg weakness will last for a couple of hours and feels similar to the wobbly legs you can get with a virus.

Reply

I remember that I had the same side effect with an inhaler can't remember the name of it. But I too had a feeling my legs were nuddles.

Spoken to my doctor and got the Fostair instead and been fine ever since. Do you take something else before you use the inhaler? Might be a side effect with something take together.....but would definitely talk to your GP. 🌼❣️🌼 Hope you feeling better soon!!

Reply

I have had this problem with various inhalers for a few years and I thought that I had the problem beat by using the Nexthaler. Im somewhat angry that the problem has come back.

I have been discharged from my Respiratory Clinic as I was stable on the Nexthaler,

Looks like I will have to start again trying different inhalers. The clinic had suggested Anoro Ellipta when I was discharged so may suggest that to my GP.

I note your comment about something taken together as Im thinking that the Ramipril I take for my blood pressure may interact

Reply

Yes, I couldn't tolerate Ramipril and had to be given different blood pressure meds.

Reply

Dear Edam,

there is one more side to this all that maybe you haven't confidered yet. It is entirely possible that your body reacts to the medication in your inhaler, not the inhaler itself. Different inhalers have different formulas (therefore different side effects to an extent) and when you change the formula, your body needs time to get used to it. Maybe the Nexthaler formula was way better than the rest, but in the end it was the same medication and when your body finally got enough of it in your system, that's when the side effect came back. It's just a theory, but it sounds logical to me. Discuss it with your doctor though.

Good luck,

Diana

Reply

I used one of the remaining doses in my old inhaler this morning and had no side effects so why should the new inhaler with the same ingredients, lot and expiry date give me problems. Thats what I cant understand.

Does the new inhaler have a higher dose of formeterol ,which probably what causes the problems, to the older one. Both have 6 micrograms

Reply

You may also like...